Jump to main content
Jump to site search


Phototoxic Reaction to a Combined Oral Contraceptive (levonorgestrel/ethinylestradiol)

Abstract

We present a phototoxic skin reaction in a 35-year-old woman (phototype IV) due to regular intake of a combined oral contraceptive (levonorgestrel/ethinylestradiol) and demonstrate high absorption in the UV-B region of solar spectrum on spectrophotometer testing of the combined product, especially for the estrogen compound.

Back to tab navigation

Publication details

The article was received on 02 May 2017, accepted on 19 Jul 2017 and first published on 04 Aug 2017


Article type: Communication
DOI: 10.1039/C7PP00160F
Citation: Photochem. Photobiol. Sci., 2017, Accepted Manuscript
  •   Request permissions

    Phototoxic Reaction to a Combined Oral Contraceptive (levonorgestrel/ethinylestradiol)

    N. A. Richarz, J. AGUILERA, G. Castillo, M. J. Fuente, C. Ferrándiz and J. M. Carrascosa, Photochem. Photobiol. Sci., 2017, Accepted Manuscript , DOI: 10.1039/C7PP00160F

Search articles by author

Spotlight

Advertisements